# SDR SWAA2025012177952

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 270 TO BS 294 AT LEVEL BL0 AT FWD GALLEY AREA 2024-764534<[01] REPLACED WEB AND FASTENERS LOC. BTW BS 270 TO BS 294 AT LEVEL BL0 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A5400; SHEET: 20; REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
